# SDR DALA2015020801083

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Slat Track Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLAT TRACK DOOR SUPPORT.  BRACKET REMOVED AND REPLACED IAW SRM 51-30-1, SRM 51-10-2 AND DWG 9937467,  SRM 51-10-3 P 14/21, AND SRM 51-30-1.
